# SDR QMLA2023120520111

- Difficulty date: December 2, 2023
- Submitted: December 5, 2023
- Operation: Air carrier
- Aircraft: N145HH
- Make and model: Bolkms BK117C2
- Aircraft serial: 9236
- Aircraft time: 5,652 hours, 25,938 cycles
- System (JASC): 6300 · Main Rotor Drive System
- Part: Transmitter
- Part number: 1171265601
- Part serial: 776510443
- Condition: Unknown
- Location: R/H Side Of Main
- Part time: 1,537 hours
- Stage of operation: AA
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING RETURN FLIGHT FROM BAYSTATE HOSPITAL BACK TO BASE, WHILE OVER BRADLEY AIRPORT (KBDL) THE RIGHT-SIDE MAIN ROTOR TRANSMISSION PRESSURE INDICATION DROPPED TO 0. LANDING WAS PERFORMED AT KBDL MANAGEMENT, OCC, AND MAINT. WHERE THEN NOTIFIED.
